Bayesian analysis of allelic penetrance models for complex binary traits

Sepulveda, N; Paulino, CD; Penha-Goncalves, C; (2009) Bayesian analysis of allelic penetrance models for complex binary traits. Computational statistics & data analysis, 53 (4). pp. 1271-1283. ISSN 0167-9473 http://researchonline.lshtm.ac.uk/id/eprint/1086

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

http://researchonline.lshtm.ac.uk/id/eprint/1086

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar